‘Don’t put erection cream on your lips to make them look bigger’ warn doctors

The Daily Star’s FREE newsletter is spectacular! Sign up today for the best stories straight to your inbox

Doctors have warned against taking part in a new TikTok trend where people are using erection cream to mimic the effects of lip filler.

The trend, which TikTok user Jerry Mal started, shows the young star demonstrating how he uses the sexual aid cream for the 'lip plumping effect' before revealing hugely inflated lips after a matter of second.

The temporary effect has been condemned by those in the cosmetic treatment field, with experts shocked at the number of young app users being tempted to try it out.

In the viral clip, Mal explains he got the inspiration for the weird challenge from a film: "‘Basically, I saw a movie where a girl put erection cream all over her lips and it made them really big, so now I’m going to try it.

"I forgot what film it was!"

He then proceeds to apply the cream all over his mouth, adding: "It kind of tingles. It’s not terrible, but we’ll see."

The video – which has since attracted a whopping 3.5 million views – then shows the star being unable to keep the cream on for the full five minutes as it's started stinging his lips.

Jerry admitted: "‘It’s burning really bad", but seems to be impressed with the results after the cream is wiped off, saying "I kind of like it."

His lips definitely looked a lot bigger after applying the cream, with many impressionable users commenting below the clip saying they were now tempted to give it a go themselves.

However, medical professionals have warned against this, slamming the TikTok star Jerry for using his platform to promote the wrongful use of the cream.

Dr Ross Perry GP & Medical Director of Cosmedics told the Metro: "Putting erection cream on your lips in a bid for a fuller pout is utterly ridiculous and can be extremely dangerous for a number of reasons.

"Individuals trying this could suffer an allergic reaction such as stinging, soreness, blisters and uncomfortable swelling."

  • Woman's 'genius' lint roller hack helps to find out if your partner is cheating

The doctor continued: "Other side effects from the absorption of the cream as it goes into the body can create headaches, blood pressure problems and even possible heart problems.

"The cream could also flare up cold sores if you’re prone to them already".

Nurse Aaron of ATYU – London’s Ultimate Skin Concierge – tells the Daily Star Online that the trend is "absurd".

The expert, who specialises in cosmetic treatments, explains: "The most common ingredient in these creams is Alprostodil, which is a vasodilator.

"The use of this on the lips is incredibly unsafe, with potential side effects ranging from skin rashes to the formation of ulcers on the skin tissue leading to skin infection. This can result in long term scarring."

Aaron also points out that the results of the TikTok trend are temporary and "will fade within a couple of hours, with potential for long term side effects".

If those over the age of consent were looking to enhance their lips safely, he recommends "injecting the lips with Hyaluronic Acid.

"In our clinic we use the highest quality dermal fillers which have been rigorously tested to ensure client safety."

ATYU added that these treatments should only be carried out by a regulated and registered medical professional.

  • London
  • TikTok
  • In the News

Source: Read Full Article